IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Oblique Projections and Sampling Problems
Autor/es:
GUSTAVO CORACH, JUAN I. GIRIBET
Revista:
INTEGRAL EQUATIONS AND OPERATOR THEORY
Editorial:
BIRKHAUSER VERLAG AG
Referencias:
Lugar: Amsterdam; Año: 2011 vol. 70 p. 307 - 307
ISSN:
0378-620X
Resumen:
In this work, the consistent sampling requirement of signals is studied. We establish how this notion is related with certain set of pro- jectors which are selfadjoint with respect to a semi-inner product. We extend previous results and present some new problems related with sampling theory.